Posted by: Grace Onamile | 2009-07-24


I have used persivate Cream to brighten the brownish on my face and i want to stop it now i am afraid of what might happen to my face .what can i do.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAnti-ageing expert

Hi Grace, thank you for the question.

Persivate Cream is a type of steroid cream that is indicated for inflammatory skin conditions such as allergies, eczema, or dermatitis. It should not be used for pigmentation removal and it should not be used for long periods as it may thin the skin. My advice is to stop using the cream and to rather use NeoStrata’s Pigment Lightening Gel and Brightening Cream SPF 15.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Kamohelo Thanjekwayo | 2015-12-16

Hi, persivate users ....the reason to your Unkown rashes and skin irritations is because UV used it for a long period of time , mostly when they prescribe you persivate cream your doctor or pharmacist shouldv warned you to not use it for more than 3-6 months , mostly not more than ten days because it thins your skin which will become too sensitive in almost everything you use or anything that cums in contact with that selected section which the cream is being applied on ....once you use it for a long period of time ul have to live with it forever

Reply to Kamohelo Thanjekwayo
Posted by: phumi | 2014-12-09

I wht 2 remove pinpul spot on my face their so many n I dnt knw wht 2 use I am in my late teens

Reply to phumi
Posted by: Sam | 2014-10-06

Hi Grace I also had similar problem as yours. please advise on what did you end up using Thanks

Reply to Sam
Posted by: jeniffer | 2014-07-04

I've been using persivate for 2years to lighting up my skin bt when I try to stop using it I develop rash and pimples on my forehead so pls help I really want to stop using it bt I dnt knw wat mst I use aftr stp using persivate....thanks

Reply to jeniffer
Posted by: alinah | 2014-04-06

I used persivate cream for four yrs, because of blemishes.but I try to stop using it my challenge is when I stop my skin become worse .blemishes, rush and itchy, plz help what can I use to prevent this?

Reply to alinah | 1 comment (hide)
Posted by: nolly | 2014-10-12

plz help me ,i want to stop using persivate cream,wat can i use?

Posted by: diana | 2009-10-24

I used persivate cream for ringworm . The ringworm died so I stopped using the cream but I developed a rash, please help

Reply to diana
Posted by: Grace | 2009-07-31

you adviced me to stop using Persivate Cream and now i have developped rashes all over my face and neck but is not itching. What can i do to stop it from reacting like that.

Reply to Grace

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.